# SDR BAQA082684

- Difficulty date: December 26, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 1,462 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081057
- Part serial: 96355
- Condition: Failed
- Location: Engine
- Part time: 1,924 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTER GEN FAILED.  REPLACED WITH SERVICEABLE UNIT.
